RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2003, Volume 37, Issue 2, Pages 28–40 (Mi faa146)  

This article is cited in 7 scientific papers (total in 7 papers)

The Liouville Canonical Form for Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Abstract: We reduce an arbitrary pair of compatible nonlocal Poisson brackets of hydrodynamic type generated by metrics of constant Riemannian curvature (compatible Mokhov–Ferapontov brackets) to a canonical form, find an integrable system describing all such pairs, and, for an arbitrary solution of this integrable system, i.e., for any pair of compatible Poisson brackets in question, construct (in closed form) integrable bi-Hamiltonian systems of hydrodynamic type possessing this pair of compatible Poisson brackets of hydrodynamic type. The corresponding special canonical forms of metrics of constant Riemannian curvature are considered. A theory of special Liouville coordinates for Poisson brackets is developed. We prove that the classification of these compatible Poisson brackets is equivalent to the classification of special Liouville coordinates for Mokhov–Ferapontov brackets.

Keywords: metric of constant curvature, integrable hierarchy, system of hydrodynamic type, bi-Hamiltonian system, compatible Poisson brackets, Poisson bracket of hydrodynamic type, compatible metrics, flat pencil of metrics, Liouville bracket, Liouville coordinates

DOI: https://doi.org/10.4213/faa146

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2003, 37:2, 103–113

Bibliographic databases:

UDC: 514.7+517.956.35
Received: 09.04.2002

Citation: O. I. Mokhov, “The Liouville Canonical Form for Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies”, Funktsional. Anal. i Prilozhen., 37:2 (2003), 28–40; Funct. Anal. Appl., 37:2 (2003), 103–113

Citation in format AMSBIB
\Bibitem{Mok03}
\by O.~I.~Mokhov
\paper The Liouville Canonical Form for Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies
\jour Funktsional. Anal. i Prilozhen.
\yr 2003
\vol 37
\issue 2
\pages 28--40
\mathnet{http://mi.mathnet.ru/faa146}
\crossref{https://doi.org/10.4213/faa146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994461}
\zmath{https://zbmath.org/?q=an:1043.37049}
\elib{http://elibrary.ru/item.asp?id=13416969}
\transl
\jour Funct. Anal. Appl.
\yr 2003
\vol 37
\issue 2
\pages 103--113
\crossref{https://doi.org/10.1023/A:1024469316049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184635000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346496350}


Linking options:
  • http://mi.mathnet.ru/eng/faa146
  • https://doi.org/10.4213/faa146
  • http://mi.mathnet.ru/eng/faa/v37/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Quasi-Frobenius Algebras and Their Integrable $N$-Parameter Deformations Generated by Compatible $(N\times N)$ Metrics of Constant Riemannian Curvature”, Theoret. and Math. Phys., 136:1 (2003), 908–916  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Pavlov, MV, “Hydrodynamic chains and the classification of their Poisson brackets”, Journal of Mathematical Physics, 47:12 (2006), 123514  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Pavlov, MV, “Algebro-geometric approach in the theory of integrable hydrodynamic type systems”, Communications in Mathematical Physics, 272:2 (2007), 469  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Victor D. Gershun, “Integrable String Models in Terms of Chiral Invariants of $\mathrm{SU}(n)$, $\mathrm{SO}(n)$, $\mathrm{SP}(n)$ Groups”, SIGMA, 4 (2008), 041, 16 pp.  mathnet  crossref  mathscinet  zmath
    5. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. Cirilo-Lombardo D.J., “Integrable Hydrodynamic Equations For Initial Chiral Currents and Infinite Hydrodynamic Chains From WZNW Model and String Model of WZNW Type With Su(2), So(3), Sp(2), Su(Infinity), So(Infinity), Sp(Infinity) Constant Torsions”, Int. J. Mod. Phys. A, 29:24 (2014), 1450134  crossref  zmath  adsnasa  isi  scopus
    7. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:349
    Full text:140
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019